# SDR AALA2019082759020

- Difficulty date: August 1, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 19,084 hours, 7,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A50611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT WET AREA FLOOR BEAM AT BS 986 AND LBL 43. REPLACED FLOOR BEAM PER SRM 53-00-51-2R-1 AND EA 296997.
